# SDR CALA2025081207615

- Difficulty date: August 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N29961
- Make and model: Boeing 787-9
- Aircraft serial: 37811
- Aircraft time: 45,636 hours, 4,328 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Dislodged
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DOOR3 GALLEY SMELL LIKE OVENS VERY HIGH BUT OVENS WERE OFF.  CARRIED OUT EC/RA 2125-01204. RE-INSTALLED INNER DUCT AND LT PACK LOWER RECIRCULATION FAN CHECK VALVE INTERIM REPAIRED. CABIN TEMP NORMAL.
